Sign in with
Sign up | Sign in
Your question

Fuzzy Appearance with darker colors

Last response: in Windows XP
Share
July 7, 2005 8:44:02 PM

Archived from groups: microsoft.public.windowsxp.help_and_support (More info?)

I had this problem last year and it just eventually went away, but it has
started up again and is not fading away so quickly. On any webpage and my
desktop picture there is a fuzzy look to any dark color. It looks as if you
are watching a TV show and you have bad reception, there is that fuzzy look
to the picture. Well that is what is happening to all of the dark colors on
my screen. Anyone know what I should do?

Adrian
Anonymous
July 8, 2005 11:17:11 AM

Archived from groups: microsoft.public.windowsxp.help_and_support (More info?)

display app, settings tab lets you choose to use fewer coloers. You video card may not have enough memory for that many colors at
that rez.

--
Mark L. Ferguson
FAQ for Windows Antispy http://www.geocities.com/marfer_mvp/FAQ_MSantispy.htm
"Adrian" <Adrian@discussions.microsoft.com> wrote in message news:17BE6963-57EC-402A-B7C5-259D8141DE09@microsoft.com...
>I had this problem last year and it just eventually went away, but it has
> started up again and is not fading away so quickly. On any webpage and my
> desktop picture there is a fuzzy look to any dark color. It looks as if you
> are watching a TV show and you have bad reception, there is that fuzzy look
> to the picture. Well that is what is happening to all of the dark colors on
> my screen. Anyone know what I should do?
>
> Adrian
July 8, 2005 9:29:02 PM

Archived from groups: microsoft.public.windowsxp.help_and_support (More info?)

Nope, that didn't help it at all. Still fuzzy looking in the darker colors.

"Mark L. Ferguson" wrote:

> display app, settings tab lets you choose to use fewer coloers. You video card may not have enough memory for that many colors at
> that rez.
>
> --
> Mark L. Ferguson
> FAQ for Windows Antispy http://www.geocities.com/marfer_mvp/FAQ_MSantispy.htm
> "Adrian" <Adrian@discussions.microsoft.com> wrote in message news:17BE6963-57EC-402A-B7C5-259D8141DE09@microsoft.com...
> >I had this problem last year and it just eventually went away, but it has
> > started up again and is not fading away so quickly. On any webpage and my
> > desktop picture there is a fuzzy look to any dark color. It looks as if you
> > are watching a TV show and you have bad reception, there is that fuzzy look
> > to the picture. Well that is what is happening to all of the dark colors on
> > my screen. Anyone know what I should do?
> >
> > Adrian
>
>
>
Anonymous
July 9, 2005 12:06:37 AM

Archived from groups: microsoft.public.windowsxp.help_and_support (More info?)

You could test the monitor on another system

--
Mark L. Ferguson
FAQ for Windows Antispy http://www.geocities.com/marfer_mvp/FAQ_MSantispy.htm
"Adrian" <Adrian@discussions.microsoft.com> wrote in message news:CFA4EEC2-4AAD-4F1C-96DF-4F8B30E971EE@microsoft.com...
> Nope, that didn't help it at all. Still fuzzy looking in the darker colors.
>
> "Mark L. Ferguson" wrote:
>
>> display app, settings tab lets you choose to use fewer coloers. You video card may not have enough memory for that many colors at
>> that rez.
>>
>> --
>> Mark L. Ferguson
>> FAQ for Windows Antispy http://www.geocities.com/marfer_mvp/FAQ_MSantispy.htm
>> "Adrian" <Adrian@discussions.microsoft.com> wrote in message news:17BE6963-57EC-402A-B7C5-259D8141DE09@microsoft.com...
>> >I had this problem last year and it just eventually went away, but it has
>> > started up again and is not fading away so quickly. On any webpage and my
>> > desktop picture there is a fuzzy look to any dark color. It looks as if you
>> > are watching a TV show and you have bad reception, there is that fuzzy look
>> > to the picture. Well that is what is happening to all of the dark colors on
>> > my screen. Anyone know what I should do?
>> >
>> > Adrian
>>
>>
>>
!